# SDR CA090630002

- Difficulty date: June 29, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 767223
- Engine: Ge CF680A
- System (JASC): 3810 · Potable Water System
- Part: Line
- Part number: 417T210312
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS THE POTABLE WATER HEATED SUPPLY LINE.  LINE WAS LEAKING AND DURING REPLACEMENT MX NOTED SEVERAL HOLES IN LINE SUSPECTED TO HAVE BEEN CAUSED BY ELECTRICAL ARCING OF THE HEAT TAPE.
